Coverart for item
The Resource Superdiffusions and positive solutions of nonlinear partial differential equations, E.B. Dynkin

Superdiffusions and positive solutions of nonlinear partial differential equations, E.B. Dynkin

Label
Superdiffusions and positive solutions of nonlinear partial differential equations
Title
Superdiffusions and positive solutions of nonlinear partial differential equations
Statement of responsibility
E.B. Dynkin
Creator
Subject
Language
eng
Summary
"This book is devoted to the applications of probability theory to the theory of nonlinear partial differential equations. More precisely, it is shown that all positive solutions for a class of nonlinear elliptic equations in a domain are described in terms of their traces on the boundary of the domain. The main probabilistic tool is the theory of superdiffusions, which describes a random evolution of a cloud of particles. A substantial enhancement of this theory is presented that can be of interest for everybody who works on applications of probabilistic methods to mathematical analysis."--Jacket
Member of
Cataloging source
DLC
http://library.link/vocab/creatorDate
1924-2014
http://library.link/vocab/creatorName
Dynkin, E. B.
Dewey number
515/.353
Index
index present
LC call number
QA372
LC item number
.D96 2004
Literary form
non fiction
Nature of contents
bibliography
Series statement
University lecture series
Series volume
v. 34
http://library.link/vocab/subjectName
  • Differential equations, Nonlinear
  • Differential equations, Partial
  • Diffusion processes
Label
Superdiffusions and positive solutions of nonlinear partial differential equations, E.B. Dynkin
Instantiates
Publication
Bibliography note
Includes bibliographical references (pages 113-115) and indexes
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
  • Ch. 5.
  • Moments and absolute continuity properties of superdiffusions
  • Ch. 6.
  • Poisson capacities
  • Ch. 7.
  • Basic inequality
  • Ch. 8.
  • Solutions [omega][tau] are [sigma]-moderate
  • Ch. 9.
  • All solutions are [sigma]-moderate
  • Ch. 1.
  • App. A.
  • An elementary property of the Brownian motion
  • J.-F. Le Gall
  • App. B.
  • Relations between Poisson and Bessel capacities
  • I.E. Verbitsky
  • Introduction
  • Ch. 2.
  • Analytic approach
  • Ch. 3.
  • Probabilistic approach
  • Ch. 4.
  • N-measures
Control code
55887441
Dimensions
26 cm
Extent
vi, 120 pages
Isbn
9780821836040
Isbn Type
(alk. paper)
Lccn
2004055059
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
Label
Superdiffusions and positive solutions of nonlinear partial differential equations, E.B. Dynkin
Publication
Bibliography note
Includes bibliographical references (pages 113-115) and indexes
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
  • Ch. 5.
  • Moments and absolute continuity properties of superdiffusions
  • Ch. 6.
  • Poisson capacities
  • Ch. 7.
  • Basic inequality
  • Ch. 8.
  • Solutions [omega][tau] are [sigma]-moderate
  • Ch. 9.
  • All solutions are [sigma]-moderate
  • Ch. 1.
  • App. A.
  • An elementary property of the Brownian motion
  • J.-F. Le Gall
  • App. B.
  • Relations between Poisson and Bessel capacities
  • I.E. Verbitsky
  • Introduction
  • Ch. 2.
  • Analytic approach
  • Ch. 3.
  • Probabilistic approach
  • Ch. 4.
  • N-measures
Control code
55887441
Dimensions
26 cm
Extent
vi, 120 pages
Isbn
9780821836040
Isbn Type
(alk. paper)
Lccn
2004055059
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n

Library Locations

    • Mathematical Sciences LibraryBorrow it
      104 Ellis Library, Columbia, MO, 65201, US
      38.944377 -92.326537
Processing Feedback ...